MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint of the autopulse platform (sn: (b)(4)) displayed "system error, out of service, revert to manual cpr" error message was confirmed during the archive data review and functional testing.The root cause of the error message was due a defective processor board, likely attributed to normal wear and tear.The autopulse platform was manufacture in march 2013 and is over 7 years old, past its serviceable life of 5 years.During visual inspection of the autopulse platform, no physical damage was observed.The archive data review showed the occurrence of system error 132 (internal watchdog timeout); thus, confirming the reported complaint.The autopulse platform failed initial functional testing due to "system error, out of service, revert to manual cpr", error message displayed upon powering up the device.Therefore, the reported complaint was confirmed.The defective processor board assembly (pca) needs to be replaced to remedy the fault.Awaiting customer's approval for service repair.Historical complaints were reviewed for service information related to the reported complaint, and there was no similar complaint reported for the autopulse platform with serial number (b)(4).
 
Event or Problem Description
During shift check, customer reported that the autopulse platform (serial#: (b)(4)) displayed "system error, out of service, revert to manual cpr." no patient involvement.

Brand Name
AUTOPULSE PLATFORM RESUSCITATION
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key10799130
Report Number3010617000-2020-01104
Device Sequence Number17083847
Product Code DRM
UDI-Device Identifier00849111000536
UDI-Public00849111000536
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0730-08
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2020
Initial Report FDA Received Date11/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1